# SDR USAA020112

- Difficulty date: March 21, 2002
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N563AU
- Make and model: Boeing 737301
- Aircraft serial: 23551
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Part time: 46,744 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND SKIN WITH WORN AREA, FUSELAGE CROWN STATION 1000, DORSAL FIN CONTACT.  INSTALLED DOUBLER AND TRIPLER PER EA 86014A.  (M)
